# SDR GTIA2021072235886

- Difficulty date: July 21, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 56,823 hours, 26,362 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME/ODOR DIRTY SOCKS ON SHORT FINAL W/BOTH PACKS ON.-PER TSM 05-50-00-810-831-A FOR CAUSE OF CABIN ODORS OR SMOKE. RAN APU, PACKS ENGINES WITH NO EVIDENCE OF LEAKS OF ODORS AT THIS TIME AIRCRAFT OK FOR SERVICE.
